# SDR SWAA2023100603962

- Difficulty date: September 25, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 56,771 hours, 34,020 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 114-012. CABIN FLOORBOARD 241BF UPPER SURFACE HAS AREAS OF PULLED FIBERS.<[01] BONDTEST IAW B737 NDT PART 4; 51-00-05. NO DEFECTS NOTED. TOOL#40082; DUE 10OCT23 UT IAW B737 NDT PART 4; 51-00-03. NO DEFECTS NOTED. TOOL#40084; DUE 01AUG24. REF STEP 2 OF EA 23-153-02916-WIP1;[02] EVALUATED PANEL 241BF AND FOUND AREA OF PULLED FIBERS AND DENTS ON UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1A. CLEAN AND PREP. IAW B737-700 SRM 53-00-50-2R-1 PAR 3 A;C;E&F. VERIFIED MATERIALS AS: BMS 5-28 (A201245); BMS 8-201 (A201552); BMS 9-3 (A190974). IAW B737-700 SRM 53-00-50-2R-1 TABLE 201. APPLIED POTTING COMPOUND. IAW B737-700 SRM 53-00-50-2R-1 PAR 3 H-J. NEED OK TO BOND.;[03] VERIFIED STEP 2;[04] OK TO BOND;[05] BONDED REPAIR. IAW B737-700 SRM 53-00-50-2R-1. PAR 3 K-M.;[06] REPAIRED UPPER SURFACE ON PANEL 241BF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.;[07] REFER TO FAULT TTG8Q00NMDKV WHERE EA 23-153-02916 WAS ADDED AS A SUBTASK;[08] VERIFIED ITEM 5; 6 AND 7. TAP TEST GOOD REF NDT PART 1 51-01-01 REPAIR INSPECTION FLOWCHART FIGURE 9. AAR TOOL 35009;[09] AUDIT C/W
